Erratum : “Approximation of the solution of some variational inequalities”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 4, p. 765
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1967_3_21_4_765_0,
author = {Mosco, U.},
title = {Erratum : {{\textquotedblleft}Approximation} of the solution of some variational inequalities{\textquotedblright}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {765--765},
year = {1967},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 21},
number = {4},
mrnumber = {226376},
zbl = {0184.36803},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_4_765_0/}
}
TY - JOUR AU - Mosco, U. TI - Erratum : “Approximation of the solution of some variational inequalities” JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1967 SP - 765 EP - 765 VL - 21 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_4_765_0/ LA - en ID - ASNSP_1967_3_21_4_765_0 ER -
%0 Journal Article %A Mosco, U. %T Erratum : “Approximation of the solution of some variational inequalities” %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1967 %P 765-765 %V 21 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_4_765_0/ %G en %F ASNSP_1967_3_21_4_765_0
Mosco, U. Erratum : “Approximation of the solution of some variational inequalities”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 21 (1967) no. 4, p. 765. http://geodesic.mathdoc.fr/item/ASNSP_1967_3_21_4_765_0/
